# SDR AALA201710019007

- Difficulty date: September 7, 2017
- Submitted: October 3, 2017
- Operation: Air carrier
- Aircraft: N730US
- Make and model: Airbus A319-112
- Aircraft serial: 1182
- Aircraft time: 48,752 hours, 28,545 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support
- Part number: D53480043204
- Condition: Corroded
- Location: Frame 68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LEFT AFT GALLEY LOWER SUPPORT AT STRINGER 23L AND FRAME 68.  REPLACED THE SUPPORT SRM 51-72-11, DRAWING D53480505 AND D 53-41-14.
